# SDR WX0A2014071872030

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB IS CORRODED.  REMOVED DAMAGE BEAM & INSTALLED NEW BEAM IAW SRM 51-30-5.  WORK ORDER 224279 M301 203 & 1010979 8000-0008.
